MathSciNet Relay Station
MathSciNet bibliographic data
MR1949860 (2004f:14063) 14L15 (17B45)
Nahlus, Nazih Lie algebras and separable morphisms in pro-affine algebraic groups. Proc. Amer. Math. Soc. 131 (2003), no. 5, 1321–1327 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement